# SDR HEEA0012889

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FILTER LEAKING.
